Über einige limitierungstheoretische Invarianten.

Wolfgang Beekmann

Mathematische Zeitschrift (1976)

  • Volume: 150, page 195-200
  • ISSN: 0025-5874; 1432-1823

How to cite


Beekmann, Wolfgang. "Über einige limitierungstheoretische Invarianten.." Mathematische Zeitschrift 150 (1976): 195-200. <http://eudml.org/doc/172417>.

author = {Beekmann, Wolfgang},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {195-200},
title = {Über einige limitierungstheoretische Invarianten.},
url = {http://eudml.org/doc/172417},
volume = {150},
year = {1976},

AU - Beekmann, Wolfgang
TI - Über einige limitierungstheoretische Invarianten.
JO - Mathematische Zeitschrift
PY - 1976
VL - 150
SP - 195
EP - 200
LA - ger
UR - http://eudml.org/doc/172417
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.